# SDR ASAA2023102845868

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 5,014 hours, 1,526 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START #1 ENGINE "ENG CONTROL" LIGHT ILLUMINATED. GROUNDED - YES. FOUND MAINTENANCE MESSAGE 80-44000 (ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMMODATION TEST DID NOT START). ACCOMPLISHED IFIM TASK G80-11-00-810-805. ACCOMPLISHED TEST NO 32 REF AMM G71-00-00-700-808-G00. NO DEFECTS NOTED.
